# SDR DALA1050856702

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 38,287 hours, 14,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND CTR AISLE OVERHEAD EMERGENCY LOCATOR SIGN INOPERATIVE IN MID CABIN.  REPLACED POWER SUPPLY M11648 IAW AMM 33-51-07. ALL OPS NORMAL.
